Psycho-Babble Medication Thread 1094112

Shown: posts 1 to 8 of 8. This is the beginning of the thread.

 

Latuda start up side effects

Posted by Markwell on July 13, 2017, at 6:15:55

I'm 2 days into latuda. The startup side effects have been awful. I'm more anxious and sweaty and can't sit still. I also can't sleep. Will these go away? My diagnosis is bipolar 1. I'm taking no other med. Thoughts? I'm tempted to give up already.
Mark

 

Re: Latuda start up side effects Markwell

Posted by SLS on July 13, 2017, at 6:38:55

In reply to Latuda start up side effects, posted by Markwell on July 13, 2017, at 6:15:55

Hi Maxwell.

I'm sorry to hear that you are experiencing such uncomfortable side effects. What you describe sounds very much like akathisia, in which case your doctor might elect to discontinue the medication. Akathisia can be extrememly uncomfortable, but does not usually cause permanent damage.

Do you experience extreme restlessness? Do you find yourself pacing back and forth? Do you rock back and forth while sitting. When standing in one place, do you constantly shift your weight from one foot to the other? Do you feel as if you want to crawl out of your skin?

If I were you, I would call the doctor today.

What is your diagnosis?

Why was Latuda chosen?

What other antipsychotics have you already tried?

Please keep posting to let us know how you are doing.


- Scott

 

Re: Latuda start up side effects

Posted by Markwell on July 13, 2017, at 7:14:55

In reply to Re: Latuda start up side effects Markwell, posted by SLS on July 13, 2017, at 6:38:55

It feels like just extreme anxiety. Does anyone know if anxiety goes away?

 

Re: Latuda start up side effects

Posted by joe f on July 13, 2017, at 11:57:18

In reply to Re: Latuda start up side effects, posted by Markwell on July 13, 2017, at 7:14:55

were you at all anxious before taking the latuda....have you tried abilify

 

Re: Latuda start up side effects

Posted by Markwell on July 13, 2017, at 17:43:35

In reply to Re: Latuda start up side effects, posted by joe f on July 13, 2017, at 11:57:18

I have tried abilify. I had anxiety before latuda...just worse now.

 

Re: Latuda start up side effects

Posted by joe f on July 13, 2017, at 20:28:15

In reply to Re: Latuda start up side effects, posted by Markwell on July 13, 2017, at 17:43:35

did abilify not work for you? What dose were you on?

 

Re: Latuda start up side effects

Posted by Markwell on July 14, 2017, at 12:35:35

In reply to Re: Latuda start up side effects, posted by joe f on July 13, 2017, at 20:28:15

I don't remember the dose but I do remember intolerable side effects. The side effects with latuda have become less...I'll stick with it for now.

 

Re: Latuda start up side effects

Posted by phidippus on October 7, 2017, at 15:18:51

In reply to Latuda start up side effects, posted by Markwell on July 13, 2017, at 6:15:55

Sounds like Akathisia.

Try adding cogentin or switching to something else.

Eric


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.